# SDR ASOA201000363

- Difficulty date: February 15, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT & RT, AFT LT & RT PHOTOLUMINESCENT FLOOR LIGHT STRIPS ARE CRACKED.  RECEIVED SERVICEABLE FLOOR TRACK (PHOTOLUMINESCENT STYLE). REF 8762111, OP 34 FOR REMOVAL AND INSTALLATION.
